Alert archive / Maine / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 63, NWS Gray, ME

August 2, 2017Cumberland County, Oxford County, York County, Maine; Carroll County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Aug 2, 2017, 6:45 PM EDT for Cumberland County, Oxford County, York County, Maine; Carroll County, New Hampshire. It was in force for 60 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2017, 6:45 PM EDT (22:45 UTC)
Expired
Aug 2, 2017, 7:45 PM EDT
In force
60 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cumberland County, ME, Oxford County, ME, York County, ME, Carroll County, NH

The radar

The Portland,ME radar (KGYX), 52 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 7:00 PM EDTTSTM WND DMGEffingham, NHTREES AND WIRES DOWNED ALL OVER TOWN
Aug 2, 7:00 PM EDTTSTM WND DMGFreedom, NHLARGE HAIL AND STRONG WINDS. TREES AND WIRES DOWNED FROM WINDS
Aug 2, 7:00 PM EDTTSTM WND DMGFreedom, NHTREES DOWN AND MARBLE SIZED HAIL
Aug 2, 7:00 PM EDTHAIL 0.5Freedom, NHTREES DOWN AND MARBLE SIZED HAIL
Aug 2, 7:00 PM EDTHAIL 0.7Freedom, NHPEA TO DIME SIZED HAIL
Aug 2, 7:00 PM EDTHAIL 13 S Eaton, NH
Aug 2, 7:00 PM EDTHAIL 1.75Freedom, NH
Aug 2, 7:10 PM EDTTSTM WND DMGPorter, MELARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WUUS51 KGYX 022245
SVRGYX
MEC005-017-031-NHC003-022345-
/O.NEW.KGYX.SV.W.0063.170802T2245Z-170802T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
645 PM EDT WED AUG 2 2017

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Northwestern York County in southwestern Maine...
  South central Oxford County in western Maine...
  West central Cumberland County in southwestern Maine...
  East central Carroll County in northern New Hampshire...

* Until 745 PM EDT

* At 645 PM EDT, a severe thunderstorm was located near Effingham, or
  11 miles northeast of Ossipee, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to roofs, siding, and trees. 

* Locations impacted include...
  Bridgton, Naples, Hollis, Hiram, Effingham, Cornish, Standish,
  Limington, Limerick, Madison, Brownfield, Freedom, Denmark, Eaton,
  Parsonsfield, Sebago, Baldwin and Porter.

This also includes...
  Burnt Meadow Mountains, Douglas Mountain, and Mount Cutler.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4371 7108 4387 7110 4405 7067 4369 7057
TIME...MOT...LOC 2245Z 254DEG 11KT 4381 7096 

HAIL...1.00IN
WIND...60MPH
 
$$

Legro
4 follow-up statements
970 
WWUS51 KGYX 022255
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
655 PM EDT WED AUG 2 2017

MEC005-017-031-NHC003-022345-
/O.CON.KGYX.SV.W.0063.000000T0000Z-170802T2345Z/
York ME-Oxford ME-Cumberland ME-Carroll NH-
655 PM EDT WED AUG 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN YORK...SOUTH CENTRAL OXFORD...WEST CENTRAL
CUMBERLAND AND EAST CENTRAL CARROLL COUNTIES...

At 654 PM EDT, a severe thunderstorm was located near Effingham, or
13 miles northeast of Ossipee, moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Bridgton, Naples, Hollis, Hiram, Effingham, Cornish, Standish,
Limington, Limerick, Madison, Brownfield, Freedom, Denmark, Eaton,
Parsonsfield, Sebago, Baldwin and Porter.

This also includes...
  Burnt Meadow Mountains, Douglas Mountain, and Mount Cutler.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4371 7108 4387 7110 4405 7067 4369 7057
TIME...MOT...LOC 2254Z 254DEG 11KT 4382 7092 

HAIL...1.75IN
WIND...60MPH
 
$$

Legro
249 
WWUS51 KGYX 022312
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
712 PM EDT WED AUG 2 2017

MEC005-017-031-NHC003-022345-
/O.CON.KGYX.SV.W.0063.000000T0000Z-170802T2345Z/
York ME-Oxford ME-Cumberland ME-Carroll NH-
712 PM EDT WED AUG 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN YORK...SOUTH CENTRAL OXFORD...WEST CENTRAL
CUMBERLAND AND EAST CENTRAL CARROLL COUNTIES...

At 711 PM EDT, a severe thunderstorm was located near Effingham, or
13 miles northeast of Ossipee, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Bridgton, Naples, Hollis, Hiram, Effingham, Cornish, Standish,
Limington, Limerick, Madison, Brownfield, Freedom, Denmark, Eaton,
Parsonsfield, Sebago, Baldwin and Porter.

This also includes...
  Burnt Meadow Mountains, Douglas Mountain, and Mount Cutler.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4371 7108 4387 7110 4405 7067 4369 7057
TIME...MOT...LOC 2311Z 252DEG 4KT 4382 7092 

HAIL...1.00IN
WIND...60MPH
 
$$

Legro
786 
WWUS51 KGYX 022333
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
733 PM EDT WED AUG 2 2017

MEC005-017-031-NHC003-022345-
/O.CON.KGYX.SV.W.0063.000000T0000Z-170802T2345Z/
York ME-Oxford ME-Cumberland ME-Carroll NH-
733 PM EDT WED AUG 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN YORK...SOUTH CENTRAL OXFORD...WEST CENTRAL
CUMBERLAND AND EAST CENTRAL CARROLL COUNTIES...

At 733 PM EDT, a severe thunderstorm was located over Cornish, or 14
miles southwest of Naples, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Hollis, Hiram, Effingham, Cornish, Standish, Limington, Limerick,
Madison, Brownfield, Freedom, Denmark, Eaton, Parsonsfield, Baldwin,
Porter and Sebago.

This also includes...
  Burnt Meadow Mountains, Douglas Mountain, and Mount Cutler.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Gray Maine.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4376 7108 4387 7110 4398 7084 4394 7071
      4369 7057 4370 7092
TIME...MOT...LOC 2333Z 254DEG 11KT 4384 7083 

HAIL...0.75IN
WIND...60MPH
 
$$

Legro
270 
WWUS51 KGYX 022344
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
744 PM EDT WED AUG 2 2017

MEC005-017-031-NHC003-022354-
/O.EXP.KGYX.SV.W.0063.000000T0000Z-170802T2345Z/
York ME-Oxford ME-Cumberland ME-Carroll NH-
744 PM EDT WED AUG 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YORK...SOUTH
CENTRAL OXFORD...WEST CENTRAL CUMBERLAND AND EAST CENTRAL CARROLL
COUNTIES WILL EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 4376 7108 4387 7110 4398 7084 4394 7071
      4369 7057 4370 7092
TIME...MOT...LOC 2344Z 254DEG 11KT 4385 7079 

$$

Legro

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 5:08 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 2, 5:08 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Gray ME
508 PM EDT Wed Aug 2 2017

.SYNOPSIS...
A cold front will approach from the northwest and stall over
southern Quebec tonight through Thursday. The front will shift
north on Friday as low pressure lifts northeast out of the Great
Lakes. A cold front will approach from the west on Saturday and
will cross the region Saturday night. High pressure will
gradually build in from the southwest on Sunday and will hold
over the area on Monday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
5 pm Update: Visible Satellite imagery shows widespread fog and
stratus along and off the coast Portland on east. Have updated
grids to input this fog and to move it into Maine coastal zones
from Portland east this evening.

Previous Discussion:
Scattered showers and thunderstorms will continue through this
evening. A very moist airmass is in place with PWATs up to 1.5
inches across southern New Hampshire. This high moisture in
combination with the slow moving storms will mean very heavy
rainfall may result in localized flooding. With most of the
forcing for storms still south of the area do not expect any
flooding to be widespread so have not issued any flash flood
watch. In addition to the heavy rain threat, soundings show very
steep low level lapse rates which combined with a dry air layer
aloft may also allow for a few severe wind gusts during the
collapse phase of any stronger storms.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Thursday will be a repeat of today with increasing southerly
moist flow. Once again expect scattered showers and
thunderstorms with a risk for some localized heavy rainfall and
a few stronger wind gusts. Flow aloft will remain fairly weak as
the stalled frontal boundary slowly slowly pushes towards the
region from Quebec.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Fri through Sat, a very moist south to southwest flow will
continue ahead of an approaching long wave upper trof over the
Great Lakes. General low clouds and scattered showers can be
expected in this unstable air mass. Temperatures will be near
seasonable levels but humidity will be very high with some
dewpoints probably reaching into the lower 70s. PWATS will be
high so any convection will produce heavy downpours.

The upper trof exits to the east by Saturday night with a
trailing cold front bringing clearing and a drier air mass in
its wake for the latter half of the weekend. Sunday and into
early next week dry weather and comfortable temps can be
expected as a surface and upper ridge build over the area.

By Mon night/Tue another digging upper trof over the Great
Lakes is expected. This upper trof will bring a return moist
southerly flow once again, with more convection expected to
spread into the area Mon night into Tue.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Short Term... VFR across most of the region today, except the
midcoast where a low cloud deck have been moving in an out of
the shore. Expect those low clouds to once again push onshore
after dark holding IFR through the Penobscot bay region. In the
interior valley fog is once again expected in the CT river
valley.

Long Term...Variable conditions from MVFR to IFR Fri through
Sat in areas of stratus and patchy fog also in scattered showers
and thunderstorms.

&&

.MARINE...
Short Term...Winds and seas will remain well below SCA through
the next few days.

Long Term...A weak flow will keep winds/seas below SCA Fri
through Sunday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&
Hazardous weather outlook, Aug 2, 3:00 PM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
300 PM EDT Wed Aug 2 2017

MEZ007>009-012>014-018>028-NHZ001>015-031900-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
300 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms could produce localized heavy rain the rest
of this afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered showers and thunderstorms could produce localized heavy
downpours again Thursday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-031900-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
300 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 2, 4:46 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Gray ME
446 PM EDT WED AUG 2 2017

NHZ004-006-022115-
Southern Carroll-Northern Carroll-
446 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CARROLL COUNTY...

At 446 PM EDT, a strong thunderstorm was located near Tamworth, or 7
miles south of Conway, moving east at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Conway, Tamworth, Madison, Freedom, Albany and Eaton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4400 7100 4379 7099 4383 7122 4393 7123
TIME...MOT...LOC 2046Z 262DEG 11KT 4387 7113

Legro
Special weather statement, Aug 2, 4:50 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Gray ME
450 PM EDT WED AUG 2 2017

NHZ008-009-022115-
Merrimack-Belknap-
450 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BELKNAP AND EAST
CENTRAL MERRIMACK COUNTIES...

At 449 PM EDT, a strong thunderstorm was located over Canterbury, or
8 miles north of Concord, moving east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Concord, Franklin, Loudon, Alton, Barnstead, Epsom, Gilmanton,
Canterbury, Belmont, Boscawen, Chichester, Pittsfield, Northfield and
Webster.

This includes Interstate 93 between mile markers 42 and 53.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4327 7167 4339 7168 4349 7128 4327 7125
      4323 7127
TIME...MOT...LOC 2049Z 262DEG 11KT 4333 7152

Legro
Local storm report, Aug 2, 5:45 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
545 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     LOVELL                  44.13N  70.89W
08/02/2017                   OXFORD             ME   LAW ENFORCEMENT

            TREE DOWN AND POWER OUT

&&

EVENT NUMBER GYX1704174

KIMBLE
Local storm report, Aug 2, 5:47 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
547 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             SWEDEN                  44.13N  70.82W
08/02/2017  E0.50 INCH       OXFORD             ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1704175

KIMBLE
Special weather statement, Aug 2, 6:22 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Gray ME
622 PM EDT WED AUG 2 2017

NHZ006-009-010-022245-
Belknap-Strafford-Southern Carroll-
622 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STRAFFORD...
SOUTHEASTERN BELKNAP AND SOUTH CENTRAL CARROLL COUNTIES...

At 622 PM EDT, a strong thunderstorm was located over Alton, or 14
miles northwest of Rochester, moving northeast at 5 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Farmington, Alton, Barnstead, Gilmanton, Wolfeboro, Brookfield, New
Durham, Strafford, Middleton, Milton, Wakefield and Pittsfield.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4332 7131 4343 7137 4366 7120 4350 7096
      4349 7097 4344 7096 4342 7099 4329 7125
TIME...MOT...LOC 2222Z 225DEG 6KT 4346 7117

Legro
Local storm report, Aug 2, 6:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
635 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             CANTERBURY              43.34N  71.57W
08/02/2017  E0.75 INCH       MERRIMACK          NH   SOCIAL MEDIA

            PICTURE OF PENNY SIZED HAIL RECEIVED. TIME ESTIMATED

&&

EVENT NUMBER GYX1704176

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 4:40 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford65 min
Aug 2, 5:36 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford54 min
Aug 2, 6:31 PM EDTAreal Flood AdvisoryGYXCumberland, Oxford119 min
Aug 2, 7:52 PM EDTAreal Flood AdvisoryGYXCumberland, Oxford, York113 min
Aug 2, 3:55 PM EDTSpecial Weather StatementGYXBelknap35 min
Aug 2, 4:33 PM EDTSpecial Weather StatementGYXBelknap27 min
Aug 2, 4:46 PM EDTSpecial Weather StatementGYXCarroll29 min
Aug 2, 4:50 PM EDTSpecial Weather StatementGYXBelknap25 min
Aug 2, 5:15 PM EDTSevere Thunderstorm WarningGYXMerrimack60 min
Aug 2, 5:42 PM EDTFlash Flood WarningGYXMerrimack4 hr
Aug 2, 6:22 PM EDTSpecial Weather StatementGYXBelknap23 min

Nearby

Severe Thunderstorm Warnings in Maine, 2017Severe Thunderstorm Warnings in New Hampshire, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.